# SDR WI5R2018102900000

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: General aviation
- Aircraft: N446CJ
- Make and model: Cessna 525C
- Aircraft serial: 0046
- Engine: Wilint FJ444A
- Engine time: 4,124 hours, 2,658 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 119345
- Part serial: HW35624
- Condition: Fractured
- Location: Engine
- Part time: 4,124 hours, 2,658 cycles
- Component: Engine, Wilint, FJ444A
- Component part number: 73200200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF, THE PILOT REPORTED A LOUD BANG AND A 50 DEG C ITT SPLIT.  BORESCOPE INSPECTION INDICATED A MISSING 3RD STAGE IP BLADE.  IN ADDITION, A ZONE 2 ITT EXCEEDANCE WAS RECORDED IN THE FADEC FILES, 915.6 DEG C FOR 2.8 SECONDS.  DISASSEMBLY OF THE ENGINE CONFIRMED 4 MISSING 3RD STAGE BLADES.
